Drugs

Antibiotics

Antibiotics Cause Kidney Injury & Turn Statin Deadly – Are You on Your Own with Statin Drug and Other Medications Combination in this time of Year Again?

 It’s that time of year again, when millions of people get prescription for antibiotics for viral infection (cold, flu, bronchitis) for which they are useless, harmful, and dangerous. Some of these drugs become very dangerous and even deadly when combined with other prescription drugs like statins (cholesterol-lowering drugs) and blood pressure drugs. Unfortunately, the folks most vulnerable to these prescription disasters are older folks, for whom tens of millions of these prescriptions are written annually-too often in this dangerous combination.

Know the Facts-Antibiotics & Statin

·        If you’re prescribed any of the statin drugs-atorvastatin (Lipitor), simvastatin (Zocor), or lovastatin (Mevacor)-do not take antibiotics erythromycin (E-mycin, Eryc, Ery-Tab) or clarithromycin (Biaxin).If you do, you’re at a greater risk of muscle damage or destruction (which will land you in the hospital) or even death.

·        And if you’re prescribed a fluoroquinolone antibiotic (Cipro, Levaquin, Avelos), with or without statin, you’re at a higher risk for serious kidney injury, which will also land you in the hospital. You may be on a statin for your cholesterol. This multiplies the effects of the statin drug by 4-10 fold! In these cases you must double-check your prescriptions and question your doctor to save your own life.

Adapted From:

Dr. Bruce West, founder of Health Alert/Immune System, Inc, January 2014/Volume 31, Issue 1, pg 6

If You’re Taking any Kind of Drugs, Keep reading…

Have you asked yourself these questions:

Do I really need that drug?

Is it prescribed appropriately, or is it being prescribed for an off-label use?

What are the side effects?

Is it addictive?

What are the natural alternatives?

Did I do a careful search to check for side effects or natural alternatives?

What if you can take control of your health by revealing the cause of your symptom but not masking it? Address and correct it rather than falling prey to drug side effects finding yourself running into a vicious cycle. Do you know that any come up health symptom might be a side effect of the previous drug you’re taking?

Do your homework by researching any drug your doctor prescribes before you take it!

Do you know that doctors have little information to offer to you aside from what they’ve been told by their drug reps? Learn more here …

And, I can help you discovering the cause of your symptom instead of keep masking it applying a band-aid, taking drugs here…

drug side effects

Are You at Risk?

Good Health Depends on Working plumbing, and that Depends on a Healthy Digestive System!

Your digestive and bowel health are so important.

Your digestive system- you digestive and bowel health-is responsible of delivering critically important vitamins and nutrition to your system. Dr. Bernard Jensen States, “80% of all diseases start in colon. It’s crystal clear that poor bowel management lies at the root of most people’s health problems.” Fortunately, once you fix your digestive problems, almost everything else can get better.”

Do You Suffer from Any of These Nagging Symptoms?

Abdominal Discomfort

Bad breath

Body Odor

Bloating

Constipation

Occasional Diarrhea

Dull Skin and Hair Tone

Flatulence

Irritable Bowel

Indigestion

Protruding Belly

Unexplained Fatigue

Unexplained weight Gain

If you do, are you making your symptoms worse by taking antiacids, drugs, laxatives….?

You’re about to discover how popular laxative, drugs and antacids ‘rot away’ your digestive tract causing pain!

Your system comes to rely on antacids and “forget” how to operate normally:

1- They suppress pepsin, a stomach acid vital to digest protein

2- Many of the products contain ALUMINUM, a toxic heavy metal that’s been potentially linked to Alzheimer’s

3- Some contain calcium carbonate. Excessive use of this can lead to kidney stones and constipation

4-“Antiacids will sometimes cause your stomach to produce more acid-a condition called acid rebound, which worsens your gastrointestinal problem” – Dr. Ronald Hoffman

Some scientists have linked non-steroidal, anti-inflammatory drugs (NSAIDS) such as Naproxen and Ibuprofen to overgrowth yeast problem. Below, I share some important quotes to keep risk of painful horror away:

  • Long-term use of antacids can result in side-effects, including diarrhea”– The National Institute of Health, Federal Government
  • Prilosec actually worsen your problem because they reduce vital stomach acid used to digest your food”– Dr. Mercola
  • Arthritis drug users who take antiacids may risk bleeding”- The Associated Press and The Washington Post Health
  • People who have been taking acid-suppressing drugs were 400% more likely to get pneumonia than people who hadn’t taken the drugs…”– U.S. News & World Report, international magazine. The results of an antiacids study of 500,000 people involving 149 doctors revealed the above little- know conclusion

Resource:

Noor De-Vie May 2012 educational topic “An Ounce of Prevention is Worth a Pound of Cure” by Suzanne Abboud CNE